# SDR 2021F00133

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 29535
- Aircraft time: 59,646 hours, 24,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: 4739551
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE INDICATION IN FLIGHT AT CRUISE ALTITUDE. LIGHT EXTINGUISHED AFTER 5 SECONDS. NO OTHER INDICATION OF FIRE FWD COMPARTMENT
